Previous |  Up |  Next


Title: Rozbor zloženia členstva JSMF (Slovak)
Title: Analysis of structure of membership of the Union of Slovak Mathematicians and Physicists (English)
Author: Jukl, Vladimír
Language: Slovak
Journal: Pokroky matematiky, fyziky a astronomie
ISSN: 0032-2423
Volume: 18
Issue: 4
Year: 1973
Pages: 198-201
Category: other
Date available: 2010-08-24T21:27:28Z
Last updated: 2012-08-25
Stable URL:


Files Size Format View
PokrokyMFA_18-1973-4_4.pdf 578.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo